Attention Guest: Please make sure that you are using a unique password to login to MESO. If you have used your MESO password on another website, change it immediately. You should NEVER share the same login credentials on multiple websites.

No appetite during PCT; think liver is messed up

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by 5millionbucks, Jul 19, 2019.

  1. 5millionbucks

    5millionbucks Member

    So basically I'm on pct; taking nolva 10 eod(dont see point in 20 mg everyday) and clomid 50mg per day. On top I started taking creatine(green bulge 5 tabs) and cardarine. After coming off Anadrol and test; my fucking appetite has went even more to shit. I seriously cant eat much and I feel like throwing up sometimes. I cant get bloodwork done with my doc for another 2 weeks so I cant see my liver enzymes. But what is the culprit(ive done clomid didnt effect appetite); could it be the nolva, creatine and cardarine. I'm wondering what is affecting my appetite.
     
  2. Mac11wildcat

    Mac11wildcat Member AnabolicLab.com Supporter

    Soo....you forwent commonly accepted knowledge of nolva at 20 (or even 40 to be honest), are not using hcg, and are surprised you don’t feel well? Why are you assuming your liver is fucked? That isn’t a heavy cycle unless the Anadrol was at stupid levels.

    No experience with cardarine. Doubt creatine is the answer but how many g are you taking?

    You’re assuming a lot from nothing. Wait for the bloodwork or go to your doc sooner with the issue.
     
  3. 5millionbucks

    5millionbucks Member

    To be honest ive done pct before, this is the first time running nolva with cardarine. I think its the cardarine, shit supposedly is hepatoxic to the liver especially after running drol. I ran drol for the last 6 weeks of my cycle at 50mg. Last 3 weeks my appetite went to shit. So I dunno what the deal is, going to drop the cardarine tomorrow and see how I feel.
     
  4. 5millionbucks

    5millionbucks Member

    Forgot to mention I feel fine; ran hcg the whole cycle. My thing is my appetite feels like im taking drol again. I have a crazy appetite in general; the point of not being able to eat is just weird something im taking is effecting it. Its like literally I can cut again; but won't cause I'll lose the gains I built.
     
  5. LeoTC

    LeoTC Member

    Might not be anything.

    I'll hit patches where my appetite is just completely non-existant. Sometimes for a couple weeks and then be ravenous. But I practically have to force feed until then.

    Could just be stress or any number of things.

    Hit the Doc and find out.
     
  6. Eman

    Eman Member

    nolva can cause appetite loss. On top of the hormonal changes, I suspect that's the problem.

    Guessing you have liver issues is a pretty big leap, I don't see anything that would suggest that.
     
  7. 5millionbucks

    5millionbucks Member

    Stopped the cardarine; not taking as much creatine. I feel much better in terms of putting down food(appetite is going back to normal); going to dose creatine again today to see if it has any effect on my liver/appetite.
     
  8. 5millionbucks

    5millionbucks Member

    So I've been off cardarine; looks like that was the culprit cause I'm downing food like normal. Actually days where I dose high amounts of creatine it does feel harder to eat though.
     
  9. BoulderJoust

    BoulderJoust Member

    I have zero appetite in pct for 4 months and have thus far lost 30 pounds it’s completely normal
     
    Jay Monks likes this.
  10. bigrobbie

    bigrobbie Member

    I wonder sometimes about what could actually be in supplements sometimes considering the industry isn't monitored (IMO) as closely as maybe it should be. I have experienced stomach upset from time to time when taking multiple supplements... especially MuscleTech for some reason.

    Again, this is just my opinion and have no evidence against any supplement company.

    Glad you seem to be feeling better!
     
  11. Vipera1

    Vipera1 Member

    You are right, almost every supplement out there has " proprietary blend ", nobody knows for sure what's in there.

    Take Jack3d for example, it's been on the market for a long time until the fda removed it, due to many people complaining or/and overdosing.

    The supplement industry is making a fortune on the uninformed people.

    Besides Protein powder, EAA, Creatine, you don't really need all the supplements they try to push on you.

    And you have to remember, protein powder, eaa and creatine are supplements, not a replacement for real food.
     
    bigrobbie likes this.
  12. Whoremoans

    Whoremoans Member

    My guess would be the cardarine, considering it’s a sarm intended to help burn fat. Probably causing some appetite suppression.
     
    Big Swole Papa Smurf likes this.
  13. Hacksaw Jim

    Hacksaw Jim Member

    When your on cycle,, the metabolism will be faster then normal. You can eat more on a cycle. When off cycle,, your metabolism slows down considerably. Some supplements will accelerate this problem. Its very normal to have a loss of appetite after a cycle. You could try supplementing with a high quality weight gainer mixed with water to keep your calories high
     
    BoulderJoust likes this.
  14. 5millionbucks

    5millionbucks Member

    To be honest past 3 years and this previous cycle I was so fucking hungry everyday. I guess I got up to a certain weight that my body wants to stay at; so now it leveled out and I'm back to eating normal again. I dont binge anymore and I'm eating like a normal person; and not doing 6000 cals one day and then 2000 on another day.